Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 92, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jul 5, 2012, 5:57 PM EDT for Adams County, York County, Pennsylvania. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2012, 5:57 PM EDT (21:57 UTC)
- Expired
- Jul 5, 2012, 6:32 PM EDT
- In force
- 35 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Adams County, PA, York County, PA
The radar
The Sterling radar (KLWX), 115 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 6:07 PM EDT | TSTM WND DMG | 1 S York Springs, PA | TREES DOWN BLOCKING ROADWAY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 10.0 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 0 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
172
WUUS51 KCTP 052157
SVRCTP
PAC001-133-052300-
/O.NEW.KCTP.SV.W.0092.120705T2157Z-120705T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
557 PM EDT THU JUL 5 2012
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN ADAMS COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
WEST CENTRAL YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 700 PM EDT
* AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THE STORM WAS NEAR YORK SPRINGS...MOVING
SOUTHEAST AT 20 MPH. THIS STORM IS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
HEIDLERSBURG AND LAKE MEADE...
EAST BERLIN...
NEW OXFORD...
HANOVER AND MCSHERRYSTOWN...
PARKVILLE AND PENNVILLE...
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE 30...
STATE ROAD 94.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 4001 7721 4003 7721 4003 7719 4006 7715
4006 7714 3983 7681 3973 7702
TIME...MOT...LOC 2158Z 321DEG 18KT 4002 7716
$$
FORECASTER: DEVOIR3 follow-up statements
922
WWUS51 KCTP 052210
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
610 PM EDT THU JUL 5 2012
PAC001-133-052300-
/O.CON.KCTP.SV.W.0092.000000T0000Z-120705T2300Z/
ADAMS PA-YORK PA-
610 PM EDT THU JUL 5 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR WEST CENTRAL YORK AND EASTERN ADAMS COUNTIES...
AT 606 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR YORK SPRINGS...OR 12 MILES NORTHEAST OF GETTYSBURG...MOVING
SOUTHEAST AT 20 MPH.
LOCATIONS IN THE WARNING INCLUDE...
HEIDLERSBURG...
NEW OXFORD...
ABBOTTSTOWN AND NEW OXFORD...
MCSHERRYSTOWN...
HANOVER AND PENNVILLE...
PARKVILLE...
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE 30...
STATE ROAD 94.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 3998 7716 3999 7717 4002 7717 4002 7714
4001 7710 3983 7681 3973 7702
TIME...MOT...LOC 2211Z 321DEG 18KT 3997 7711
$$
FORECASTER: DEVOIR405
WWUS51 KCTP 052222
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
622 PM EDT THU JUL 5 2012
PAC001-133-052300-
/O.CON.KCTP.SV.W.0092.000000T0000Z-120705T2300Z/
ADAMS PA-YORK PA-
622 PM EDT THU JUL 5 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SOUTHWESTERN YORK AND SOUTHEASTERN ADAMS COUNTIES...
AT 618 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR HEIDLERSBURG...OR 9 MILES NORTHWEST OF
HANOVER...MOVING SOUTHEAST AT 30 MPH.
LOCATIONS IN THE WARNING INCLUDE...
ABBOTTSTOWN...
HANOVER AND MCSHERRYSTOWN...
PARKVILLE AND PENNVILLE...
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...STATE ROAD
94.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 3989 7711 3991 7711 3995 7709 3994 7704
3980 7688 3973 7702
TIME...MOT...LOC 2222Z 328DEG 25KT 3990 7706
$$
FORECASTER: DEVOIR927
WWUS51 KCTP 052232
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
632 PM EDT THU JUL 5 2012
PAC001-133-052241-
/O.CAN.KCTP.SV.W.0092.000000T0000Z-120705T2300Z/
ADAMS PA-YORK PA-
632 PM EDT THU JUL 5 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN YORK AND
SOUTHEASTERN ADAMS COUNTIES IS CANCELLED...
THE STORM HAS WEAKENED TO BELOW SEVERE LIMITS...THEREFORE THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.
THE STORM PRODUCED WIND DAMAGE LESS THAN 2 MILES SOUTH OF YORK
SPRINGS WITH REPORTS OF TREES DOWN BLOCKING A ROADWAY.
LAT...LON 3989 7711 3991 7711 3995 7709 3994 7704
3980 7688 3973 7702
TIME...MOT...LOC 2231Z 328DEG 25KT 3985 7702
$$
FORECASTER: DEVOIRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 5:30 PM EDT, 27 minutes earlier.
Area forecast discussion, Jul 5, 5:30 PM EDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 530 PM EDT THU JUL 5 2012 .SYNOPSIS... HOT SUMMERTIME WEATHER WILL PREVAIL ACROSS CENTRAL PENNSYLVANIA INTO THE WEEKEND. A COLD FRONT WILL DROP SOUTHWARD THROUGH THE KEYSTONE STATE LATE SUNDAY...WITH MORE IN THE WAY OF NORMAL TEMPERATURES FOR NEXT WEEK. MONDAY INTO WED LOOKS TO BE MAINLY DRY FOR NOW...BUT THE LATER PART OF NEXT WEEK COULD SEE A RETURN TO MORE HUMID CONDITIONS WITH A CHANCE OF SHOWERS AND STORMS. && .NEAR TERM /UNTIL 11 PM THIS EVENING/... A WEAKENING COLD FRONT IS MOVING INTO NORTHERN PA EARLY THIS AFT...ACCOMPANIED BY A WIND SHIFT TO THE NW AND A DROP IN DWPTS. ALL MDL DATA STALLS THIS FRONT OUT ACROSS SOUTHWEST PA LATER TODAY. THIS BOUNDARY...ALONG NE PERIPHERY OF EXPANSIVE SOUTH- CENTRAL U.S. UPPER RIDGE...WILL SERVE AS THE FOCUS FOR TSRA INTO THIS EVENING. SOME NEW STORMS FORMING OVER SOUTHERN MI AT THE CURRENT TIME. EXPECT MOST OF THESE TO STAY SW OF OUR AREA...BUT SOME COULD CLIP THE SW PART OF THE CWA...HIGHEST POPS HERE THIS EVENING. && .SHORT TERM /11 PM THIS EVENING THROUGH 6 PM FRIDAY/... ANY TSRA ACROSS THE S TIER SHOULD DISSIPATE BY LATE EVENING... AS TEMPS COOL. WITH SLIGHTLY LOWER DEWPOINTS IN PLACE...AS WEAK HIGH PRESSURE TRIES TO BUILD SOUTHWARD FROM SOUTHERN ONTARIO... THIS SHOULD ALLOW TEMPS TO BE COOLER THAN LAST NIGHT. MANY SPOTS LAST NIGHT STAYED WELL INTO THE 70S. TEMPS WILL BE HOT ON FRIDAY. HEAT ADVISORIES MAY BE NEEDED ACROSS THE SOUTH. LIMITING FACTOR WILL BE THE DEWPOINT. TEMPS SATURDAY MAY BE HOT ENOUGH ACROSS THE SE TO BE IN ADVISORY LEVEL...EVEN IF DEWPOINTS ARE NOT THAT HIGH...SEE LONG TERM SECTION BELOW. AT THIS POINT...EXPECT TEMPS AT MID LVLS TO CAP OFF ANY SHOWERS OR STORMS ON FRIDAY. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... SHORTWAVE TROUGH EMBEDDED WITHIN BELT OF STRONGER WLYS CONFINED TO THE U.S./CANADIAN BORDER WILL MOVE THROUGH ONTARIO AND QUEBEC BEFORE TURNING SEWD INTO THE NERN STATES FRIDAY NIGHT INTO SATURDAY. THIS FEATURE WILL BREAK DOWN/FLATTEN THE NERN PERIPHERY OF THE HOT UPPER RIDGE IN THE CENTRAL PLAINS AND FORCE A SFC COLD FRONT SEWD THRU PA BY LATE SUNDAY. MODELS SHOW MUCH OF THE SHOWER AND THUNDERSTORM ACTIVITY TO BE BEHIND THE FRONT. STILL WOULD EXPECT STORMS TO FORM AHEAD OF THE FRONT. THE D3 SPC CONVECTIVE OUTLOOK PLACES THE AREA IN A CATEGORICAL SLIGHT RISK...WITH POTENTIAL FOR STRONG TO SEVERE THUNDERSTORM DEVELOPMENT IN MOIST/UNSTABLE AIR MASS ALONG/AHEAD OF SWD ADVANCING COLD FRONT. THE D3 /SAT/ OUTLOOK COVERS THE ENTIRE CWA. THE HEAT WILL PEAK ON SATURDAY WITH 850MB TEMPS OF +20-25C SUPPORTING NEAR RECORD TEMPERATURES IN THE LOW-MID 90S IN THE WEST/CENTRAL COUNTIES...TO AROUND 100F IN THE SE/LWR SUSQ VLY. TABULAR ECM NUMBERS ARE A FEW DEGREES WARMER THAN THE GFS...AND HAVE LEANED IN THAT DIRECTION. HEAT INDEX VALUES /APPROACHING OR EXCEEDING THE CENTURY MARK/ WILL ALSO BE A CONCERN THRU THE PERIOD AND HAVE HIGHLIGHTED THIS (ALONG WITH THE D3 SLIGHT RISK) IN THE HWO. HEAT ADVISORIES MAY BE NEEDED FOR SAT PARTICULARLY IN THE SOUTHEAST ZONES. ABOVE AVERAGE CONFIDENCE EXISTS IN A PATTERN SHIFT TOWARD A POSITIVE PNA CONFIGURATION...AS THE HOT CENTRAL CONUS UPPER RIDGE RETROGRADES WWD AND UPPER TROUGH AMPLIFIES IN THE NERN U.S. THIS WILL BRING A COOL DOWN IN TEMPERATURES TO SEASONAL CLIMATE NORMALS AND PROVIDE RELIEF FROM THE RECENT STRETCH OF HIGH HEAT AND HUMIDITY. && .AVIATION /22Z THURSDAY THROUGH TUESDAY/... MAIN AVIATION CONCERN FOR THIS EVENING IS A NARROW LINE OF SCATTERED STORMS FROM NEAR CLEARFIELD SE TO ABOUT YORK. SOME OF THESE COULD WANDER OVER A TERMINAL AND CAUSE BRIEF IFR WITH A DOWNPOUR AND GUSTY WINDS. OTHERWISE...HIGH PRESSURE AND ASSOCIATED DRY AIR MASS PASSING ACROSS UPSTATE NY AND NORTHERN PA WILL PRODUCE MAINLY VFR CONDS ACROSS THE REGION. HOWEVER...THE SOUTHERN HALF OF THE STATE...WHERE DEWPOINTS ARE HIGHER...WILL REMAIN SUSCEPTIBLE TO A BRIEF TSRA. OUTLOOK... FRI...NO SIG WX EXPECTED. SAT...SCT PM THUNDERSTORM IMPACTS POSS. SUN...SCT THUNDERSTORM IMPACTS POSS...ESP SOUTH. MON...ISOLATED SHOWER OR THUNDERSTORM POSSIBLE ACROSS THE SOUTH EARLY...OTHERWISE NO SIG WX EXPECTED. TUE...NO SIG WX EXPECTED. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...MARTIN/STEINBUGL NEAR TERM...FITZGERALD/GARTNER/MARTIN SHORT TERM...MARTIN/STEINBUGL LONG TERM...MARTIN/STEINBUGL AVIATION...LA CORTE/MARTIN
Hazardous weather outlook, Jul 5, 12:55 PM EDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 1255 PM EDT THU JUL 5 2012 PAZ004>006-010>012-017>019-024>027-033>037-041-042-045-061700- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON- 1255 PM EDT THU JUL 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. AN APPROACHING COLD FRONT COULD PRODUCE STRONG THUNDERSTORMS LATE SATURDAY. THERE IS A SLIGHT CHANCE THAT SOME OF THESE STORMS COULD CONTAIN DAMAGING WIND GUSTS OR LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ028-046-049>053-056>059-063-066-061700- JUNIATA-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND- COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-LANCASTER- 1255 PM EDT THU JUL 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HEAT INDEX VALUES WILL BE NEAR 100 DEGREES ON FRIDAY. THE HEAT WILL PEAK ON SATURDAY WITH HEAT INDEX VALUES LIKELY EXCEEDING 100 DEGREES. AN APPROACHING COLD FRONT COULD PRODUCE STRONG THUNDERSTORMS LATE SATURDAY. THERE IS A SLIGHT CHANCE THAT SOME OF THESE STORMS COULD CONTAIN DAMAGING WIND GUSTS OR LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ064-065-061700- ADAMS-YORK- 1255 PM EDT THU JUL 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING. THE PRIMARY THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HEAT INDEX VALUES WILL BE NEAR 100 DEGREES ON FRIDAY. THE HEAT WILL PEAK ON SATURDAY WITH HEAT INDEX VALUES LIKELY EXCEEDING 100 DEGREES. AN APPROACHING COLD FRONT COULD PRODUCE STRONG THUNDERSTORMS LATE SATURDAY. THERE IS A SLIGHT CHANCE THAT SOME OF THESE STORMS COULD CONTAIN DAMAGING WIND GUSTS OR LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO RELAY REPORTS OF SEVERE WEATHER...INCLUDING DAMAGING WINDS...HAIL AND HEAVY RAIN TO THE NATIONAL WEATHER SERVICE. GARTNER
In the hours before
Special weather statement, Jul 5, 5:04 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
504 PM EDT THU JUL 5 2012
PAZ056-063-052200-
CUMBERLAND PA-PERRY PA-
504 PM EDT THU JUL 5 2012
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CUMBERLAND AND SOUTH
CENTRAL PERRY COUNTIES...
AT 456 PM EDT...A STRONG THUNDERSTORM WAS NEAR LOYSVILLE...MOVING
SOUTHEAST AT 10 MPH.
WIND GUSTS TO 30 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT BLOSERVILLE...CARLISLE SPRINGS AND CARLISLE.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 218 AND 230...I-81 BETWEEN
MILE MARKERS 41 AND 55.
THIS WILL ALSO IMPACT ROUTE 11.
LAT...LON 4024 7703 4010 7728 4034 7739 4040 7738
4039 7733
FORECASTER: DEVOIRSpecial weather statement, Jul 5, 5:15 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
515 PM EDT THU JUL 5 2012
PAZ063>065-052145-
ADAMS PA-CUMBERLAND PA-YORK PA-
515 PM EDT THU JUL 5 2012
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CUMBERLAND...
NORTHEASTERN ADAMS AND NORTHWESTERN YORK COUNTIES...
AT 505 PM EDT...A THUNDERSTORM WAS NEAR BLOSERVILLE...MOVING
SOUTHEAST AT 20 MPH.
WIND GUSTS TO 30 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT BOILING SPRINGS...MOUNT HOLLY SPRING AND YORK
SPRINGS.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 217 AND 223...I-81 BETWEEN
MILE MARKERS 40 AND 47.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
15...STATE ROAD 94.
LAT...LON 4003 7694 3991 7717 4020 7734 4026 7732
4025 7726
FORECASTER: DEVOIRThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 8:43 PM EDT | Special Weather Statement | CTP | Sullivan | 17 min |
| Jul 4, 9:21 PM EDT | Special Weather Statement | CTP | Lycoming | 39 min |
| Jul 4, 9:23 PM EDT | Special Weather Statement | CTP | Montour | 52 min |
| Jul 4, 10:41 PM EDT | Special Weather Statement | CTP | Lycoming | 34 min |
| Jul 4, 10:55 PM EDT | Special Weather Statement | CTP | Carbon | 20 min |
| Jul 5, 5:04 PM EDT | Special Weather Statement | CTP | Cumberland | 56 min |
| Jul 5, 5:15 PM EDT | Special Weather Statement | CTP | Cumberland | 30 min |
| Jul 5, 6:04 PM EDT | Special Weather Statement | CTP | Cumberland | 41 min |
| Jul 5, 6:14 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Franklin, Juniata, Perry | 61 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.